# SDR SIMA200700803

- Difficulty date: January 4, 2007
- Submitted: January 8, 2007
- Operation: Air carrier
- Aircraft: N904AE
- Make and model: Saab 340B
- Aircraft serial: 340B314
- Aircraft time: 22,528 hours, 244,486 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Cowling
- Condition: Departed
- Location: Lt Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

LEFT INBOARD ENGINE COWLING DEPARTED AIRCRAFT ON TAKEOFF, POST INSPECT FOUND NUMBER 1 STARTER/GENERATOR, LEFT ELEVATOR AND LEFT HORIZONTAL STABILIZER DAMAGED.
